U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Can a cortiaone shot increase urination?

1 doctor answer1 doctor weighed in
Dr. Robert Donato
Urology 26 years experience
Problems with Sugars: Cortisone is a steroid and can increase blood sugars substantially in known diabetic patients. If you notice a significant change in urination while on steroids, you should have your primary physician evaluate for diabetes.

Related questions

A 40-year-old member asked:
What to do if I have an increased thirst and urination?
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
Will protien drinks increase nighttime urination?
1 doctor answer3 doctors weighed in
Last updated Aug 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.